# SDR CALA2025071006426

- Difficulty date: July 9, 2025
- Submitted: July 10, 2025
- Operation: Air carrier
- Aircraft: N76055
- Make and model: Boeing 767424ER
- Aircraft serial: 29450
- Aircraft time: 93,186 hours, 13,073 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 146T300353
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OPEN HOLE HFEC INSPECTION OF NR 2731310 WAS FOUND CRACK HOLE INDICATION AT STGR 39LH AND STA 1395  PERFORMED INSPECTION. PERFORMED PERMANENT REPAIR AT STRINGER S-39L BTW STA1395 AND STA1417 AS PER ECRA 5360-01975. PERMANENT REPAIR AT STRINGER S-39L BTW STA1395 AND STA1417 WAS ACCOMPLISHED AS PER ECRA 5360-01975.
